MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. EXT SET SMALLBORE TBG W/4 FEMALE LL; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015817
Medical Device Problem Codes Backflow (1064); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: one sample was received for quality investigation.The customer complaint of tubing defective was verified by visual inspection.Upon review of the submitted sample a clear crack in the female luer adapter can be seen.A device history record review could not be performed on model 10015817 because a lot number was not provided by the customer.The root cause for the failure seen is a component failure due to excessive force applied to the female luer adapter.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the ext set smallbore tbg w/4 female ll hub cracked after connecting the tubing, which allowed blood to back up into it and leak out.This complaint was created to capture the 3rd of 9 related incidents.The following information was provided by the initial reporter: hub cracked on minutes after connecting new tubing to the red lumen of the picc tonight, blood began to back up in the tubing and leak through a connection.I immediately clamped the lumen and asked for assistance in troubleshooting.It appears that there was a crack in the connection between the quad fuse and the pressure tubing leading to the cvp transducer.

Brand Name
EXT SET SMALLBORE TBG W/4 FEMALE LL
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key11499480
Report Number9616066-2021-50472
Device Sequence Number2857281
Product Code FPA
UDI-Device Identifier50885403234055
UDI-Public50885403234055
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10015817
Device Catalogue Number10015817
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1